# SDR CALA9700199

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17386
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26321
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Bad Fuse
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR EMERGENCY LIGHTS FROM ROW 11 TO 22 LEFT INOPERATIVE.  MAINTENANCE FOUND THAT BATTERY PACK M1670 AT ROW 19L HAD A BAD FUSE.  THE FUSE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
